# SDR AALA202101019006

- Difficulty date: December 31, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 20,113 hours, 7,842 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Accumulator
- Condition: Discharged
- Location: L4 Door Emer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L4 DOOR EMERGENCY ACCUMULATOR IS IN THE YELLOW BAND, REQUIRES CHARGING.  COMPLETED SERVICING OF THE L4 DOOR EMERGENCY ACCUMULATOR, PER AMM 52-10-00.
